MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK 02.07.10.1040 PUNCHER SIZE 3/4; INSTRUMENT FOR KNEE SURGERY

MEDACTA INTERNATIONAL SA GMK 02.07.10.1040 PUNCHER SIZE 3/4; INSTRUMENT FOR KNEE SURGERY
Model Number 02.07.10.1040
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Preliminary investigation performed by medacta knee r&d project manager: the possible reasons for the fracture are: sclerotic bone, high force applied during impaction, keel puncher worn out, not complete keel preparation.
 
Event or Problem Description
During the tibial preparation in the primary knee surgery, the surgeon cracked the tibia with the tibial puncher.The surgeon used cables around the tibia to prevent the propagation of the fracture.There was a 5-minutes delay in the surgery and the surgery was completed successfully.A loaner set was utilized.

Brand Name
GMK 02.07.10.1040 PUNCHER SIZE 3/4
Common Device Name
INSTRUMENT FOR KNEE SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10654568
Report Number3005180920-2020-00692
Device Sequence Number17032191
Product Code LXH
UDI-Device Identifier07630040758154
UDI-Public07630040758154
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.10.1040
Device Catalogue Number02.07.10.1040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;